# SDR AALA201812119004

- Difficulty date: December 8, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 44,344 hours, 31,340 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: D57570281003
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD INTERCONNECTING STRUT ATTACHMENT BRACKET  WORN.  REPLACED THE BRACKET IAW SRM 51-72-11.
